# SDR MASA200600052

- Difficulty date: January 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N401MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7316
- Aircraft time: 12,395 hours, 11,700 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Damaged
- Location: Ecape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7235 BNA - ESCAPE HATCH EXTERNAL HANDLE WON'T STOW.  MAINTENANCE STOWED THE HANDLE.
